# SDR WX0A2014122972327

- Difficulty date: December 19, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 50,487 hours, 24,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Fitting
- Part number: 59560341151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PIT LT CARGO TRACK SUPPORT CRACKED AT STATION 786.5.  R & R CARGO TRACK SUPPORT FITTING IAW SRM 51-10-4 & 51-30-5.
